SciELO - Scientific Electronic Library Online

vol.35 issue4Asymptotically Double Lacunary Statistically Equivalent Sequences of Interval NumbersAbout the solutions of linear control systems on Lie groups author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


TAMANG, Karan  and  HAZARIKA, Bipan. Some geometric properties of lacunary Zweier Sequence Spaces of order a. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.4, pp.481-490. ISSN 0716-0917.

In this paper we introduce a new sequence space using Zweier matrix operator and lacunary sequence of order a. Also we study some geometrical properties such as order continuous, the Fatou property and the Banach-Saks property of the new space.

Keywords : Lacunary sequence; Zweier operator; order continuous; Fatou property; Banach-Saks property.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License